MathSciNet Relay Station
MathSciNet bibliographic data
MR878689 (88f:65125) 65L10
Mattheij, R. M. M. On the computation of solutions of boundary value problems on infinite intervals. Math. Comp. 48 (1987), no. 178, 533–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement